# SDR USAA2011020390502

- Difficulty date: January 30, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 681,941 hours, 30,545 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - RIGHT AFT EMERGENCY EXIT DOOR FORWARD SEGMENT CRACKED.  REPLACED RIGHT AFT EMERGENCY EXIT DOOR FORWARD SEGMENT IAW EO 5210Y228.
